| Model Number |
EGIA45CTAV |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, when performing the third stapling, when releasing, the green button was stuck.The load was disassembled and reassembled, but the problem persisted.The load was changed and the surgery was completed.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: unknown endo gia instrument - unknown endo gi, lot# unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.For functional te sting, all staples were placed and test media was cleanly transected.The reload interlock was tested and found to function properly.It was reported that when performing the third stapling, when releasing, the green button was stuck.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue may occur if the instrument firing handle had been partially compressed and released after pressing the green firing button.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: always inspect the tissue thickness and select an appropriate staple size prior to application of the endo gia¿ universal stapler.When positioning the stapler on the application site, ensure that no obstructions, such as clips, are incorporated into the instrument jaws.Firing over an obstruction may result in incomplete cutting action and/or improperly formed staples.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.